# SDR HALA0000326

- Difficulty date: October 1, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N128AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46984
- System (JASC): 7700 · Engine Indicating System
- Part: Connector
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PDX/BTB  - FLT 25 - PRIOR TO TAKEOFF, NR 2 ENGINE EGT WENT TO 920 DEGREES CELSIUS.  920 DEGREES WITHIN LIMITS PER MM 72-00-00.  NOTE:  WITH ENGINE OFF EGT STILL READING APPROXIMATELY 900 DEGREES DUE TO MOISTURE ON PLUG P-1826.  CLEANED PLUG AND FOUND ALL PARAMETERS TO BE NORMAL, FROM IDLE TO TAKEOFF POWER.  (X)
